Title(题名):  Semiparametric Estimation of Risk-Return Relationships
Authors(作者):  Juan Carlos Escanciano, Juan Carlos Pardo-Fern?ndez, and Ingrid Van Keilegom
Source title(刊名):  Journal of Business &Economic Statistics:A Publication of the American Statistical Association
Volume, Issue, Issue date
(卷,期,年):
 January2017,Vol35,Issue1
Pages(页码):  p40-52
ISSN:  0735-0015
Abstract(摘要):  This article proposes semiparametric generalized least-squares estimation of parametric restrictions between the conditional mean and the conditional variance of excess returns given a set of parametric factors. A distinctive feature of our estimator is that it does not require a fully parametric model for the conditional mean and variance. We establish consistency and asymptotic normality of the estimates. The theory is nonstandard due to the presence of estimated factors, We provide sufficient conditions for the estimated factors not to have an impact in the asymptotic standard error of estimators. A simulation study investigates the finite sample performance of the estimates. Finally, an application to the CRSP value-weighted excess returns highlights the merits of our approach. In contrast to most previous studies using nonparametric estimates, we find a positive and significant price of risk in our semiparametric setting.
Key words(关键词):  Asset pricing; Conditional variance; Kernel estimation; Nonparameric inference; Risk premium; Volatility.
Where(馆藏地):  304外文报刊阅览室
Available online
(提交时间):
 2018/1/6 8:35:53
Click times(点击次数):  
 
地点:辽宁省大连市尖山街217号东北财经大学图书馆 邮编:116025
版权所有Copyright2010-2013 东北财经大学图书馆
无标题页